# SDR R61A2022010500029

- Difficulty date: December 10, 2021
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N632RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000050
- Aircraft time: 46,094 hours, 25,708 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Rod
- Part number: 17071344901
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

** WHILE AIRCRAFT WAS IN HEAVY CHECK**  LANDING GEAR EMERGENCY SELECTOR VALVE ROD IS DAMAGED. ROD ASSY WAS REPLACED IAW 32-34-17-400-801A
